MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACS¿ LYSE WASH ASSISTANT; STATION, PIPETTING DILUTING CLINICAL USE

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACS¿ LYSE WASH ASSISTANT; STATION, PIPETTING DILUTING CLINICAL USE
Catalog Number 337146
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Initial reporter phone #: (b)(6).Pma / 510(k)#: this device is currently listed as exempt for 510k.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that while using bd lyse wash assistant experiences carryover issues.There was no report of user impact.The following information was provided by the initial reporter, translated from german to english: "we generally observe that cells are occasionally carried over into the lwas.".
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: d.4.Medical device serial #: (b)(6).D.4.Unique identifier (udi) #:(b)(4).H.4.Device manufacture date: 12-may-2023.H.6 imdrf annex b: b21.H.6 imdrf annex c: c21.H.6 imdrf annex d: d16.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the investigation results, the reported issue of carryover due to sample splatter on the carousel rack was not confirmed.The potential cause could not be determined.The fse performed a series of tests on the instrument and could not reproduce the error or confirm the carryover issue, and the instrument was returned to operational status.This issue did not impact patient diagnosis or treatment and no user or patient was harmed or injured.The complaint sample was not requested to be returned because no parts were replaced.Review of the dhr confirmed that the instrument met all the manufacturing specifications prior to release.
 
Event or Problem Description

Brand Name
BD FACS¿ LYSE WASH ASSISTANT
Common Device Name
STATION, PIPETTING DILUTING CLINICAL USE
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key19375799
Report Number2916837-2024-00032
Device Sequence Number7509848
Product Code JQW
UDI-Device Identifier00382903371464
UDI-Public(01)00382903371464(11)230512
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number337146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer04/23/2024
04/23/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date08/27/2024
09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown